RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 165, Number 1, Pages 3–24 (Mi tmf6560)  

This article is cited in 6 scientific papers (total in 6 papers)

The equivalence of different approaches for generating multisoliton solutions of the KPII equation

M. Boitia, F. Pempinellia, A. K. Pogrebkovb, B. Prinariac

a Dipartimento di Fisica, Universitáa del Salento and Sezione, INFN, Lecce, Italy
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
c Department of Mathematics, University of Colorado, Colorado Springs, USA

Abstract: The unexpectedly rich structure of the multisoliton solutions of the KPII equation has previously been explored using different approaches ranging from the dressing method to twisting transformations and the $\tau$-function formulation. All these approaches proved useful for displaying different properties of these solutions and the corresponding Jost solutions. The aim of our investigation is to establish explicit formulas relating all these approaches. We discuss some hidden invariance properties of these multisoliton solutions.

Keywords: KPII equation, Bäcklund transformation, tau function, soliton

DOI: https://doi.org/10.4213/tmf6560

Full text: PDF file (574 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 165:1, 1237–1255

Bibliographic databases:

Document Type: Article
Received: 11.03.2010

Citation: M. Boiti, F. Pempinelli, A. K. Pogrebkov, B. Prinari, “The equivalence of different approaches for generating multisoliton solutions of the KPII equation”, TMF, 165:1 (2010), 3–24; Theoret. and Math. Phys., 165:1 (2010), 1237–1255

Citation in format AMSBIB
\Bibitem{BoiPemPog10}
\by M.~Boiti, F.~Pempinelli, A.~K.~Pogrebkov, B.~Prinari
\paper The~equivalence of different approaches for generating multisoliton solutions of the~KPII equation
\jour TMF
\yr 2010
\vol 165
\issue 1
\pages 3--24
\mathnet{http://mi.mathnet.ru/tmf6560}
\crossref{https://doi.org/10.4213/tmf6560}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...165.1237B}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 165
\issue 1
\pages 1237--1255
\crossref{https://doi.org/10.1007/s11232-010-0106-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000286399600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78249245429}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6560
  • https://doi.org/10.4213/tmf6560
  • http://mi.mathnet.ru/eng/tmf/v165/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “Properties of the solitonic potentials of the heat operator”, Theoret. and Math. Phys., 168:1 (2011), 865–874  mathnet  crossref  crossref  mathscinet  isi
    2. Boiti M., Pempinelli F., Pogrebkov A.K., “Heat operator with pure soliton potential: Properties of Jost and dual Jost solutions”, J Math Phys, 52:8 (2011), 083506  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. V. S. Gerdjikov, “Two-dimensional Toda field equations related to the exceptional algebra $\mathfrak g_2$: Spectral properties of the Lax operators”, Theoret. and Math. Phys., 172:2 (2012), 1085–1096  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    4. M. Boiti, F. Pempinelli, A. K. Pogrebkov, “Extended resolvent of the heat operator with a multisoliton potential”, Theoret. and Math. Phys., 172:2 (2012), 1037–1051  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    5. Zarmi Ya., “Nonlinear Quantum-Dynamical System Based on the Kadomtsev-Petviashvili II Equation”, J. Math. Phys., 54:6 (2013), 063515  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Zarmi Ya., “Vertex Dynamics in Multi-Soliton Solutions of Kadomtsev-Petviashvili II Equation”, Nonlinearity, 27:6 (2014), 1499–1523  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:484
    Full text:70
    References:47
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019